# SDR AALA201510029018

- Difficulty date: September 29, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 19009769405
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT HORIZONTAL STABILIZER AFT SPAR, BETWEEN RIB 5 & 6, INBD ELEVATOR PCU FITTING IS CRACKED AT RADIUS.  R & R ELEVATOR PCU FITTING IAW DWG 190-09152-411.
